# SDR DALA2022120507746

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 859
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 1 CRACK AT BS 859.5 FRAME INNER TRANSITION RADIUS.   ACCOMPLISHED THE REPAIR FOR THE FRAME IAW  CARD 5311-01195-09B.
